# SDR SWIA200616299

- Difficulty date: February 17, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 253 hours, 182 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rudder Position
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RUDDER SHOWS RIGHT OF CENTER ON FLIGHT CONTROL PAGE WITH RUDDER PEDALS CENTERED.  REPLACED RUDDER POSITION SENSOR IAW 27-24-05.  OPERATIONAL CHECK GOOD.
